MAUDE Adverse Event Report: ABBOTT MEDICAL SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD-2¿ CURVE, E; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD-2¿ CURVE, E; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 402004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, the catheter fractured while inserted in the patient.The catheter was placed in the right atrium through the superior vena cava when it was noticed on x-ray that the external distal part of the catheter was fractured with just the inner wire connecting the two parts.The catheter was replaced and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 6f, quadripolar, crd-2, supreme ep catheter was received for evaluation.The reported fracture in the catheter shaft was confirmed.The shaft of the catheter shaft was noted to be fracture at the gray/black shaft bond joint.The reported issue will continue to be monitored for trends.

Brand Name
SUPREME¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD-2¿ CURVE, E
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23433495
Report Number3008452825-2025-00547
Device Sequence Number11951594
Product Code DRF
UDI-Device Identifier05414734201995
UDI-Public(01)05414734201995(10)10871831(17)280430
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K894500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402004
Device Catalogue Number402004
Device Lot Number10871831
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown